# SDR ERKR1205202332318

- Difficulty date: May 12, 2023
- Submitted: May 13, 2023
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N825KW
- Make and model: Boeing 777212
- Aircraft serial: 32318
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D00975
- Condition: Discharged
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPAS POWER SUPPLY FAILS TEST, NO GREEN ARM LIGHT AT R-1 DOOR..
